# SDR AALA981490

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK HAS CORROSION AT FRAME 14.  REMOVED AND REPLACED SEAT TRACK NR 7 FROM FRAME 11-15 PER SRM 51-72-10 AND SRM 51-21-00.  (M)
